# SDR DALA1032029853

- Difficulty date: November 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 889-908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CABIN/WINDOW FRAME CRACKED BETWEEN STA 889 AND 908 RT SIDE WINDOW 36R AT TOP AFT FASTENER.  REMOVED DAMAGE IAW SRM 53-05, FIG 122 FORMED, ALODINED AND PRIMED REPAIR ANGLE IAW 51-10-3 NDT GOOD INSTALLED REPAIR PARTS AND FASTNERS USING MATERIAL 2024 T3 .063 WET WITH SEALANT IAW SRM 53-05, FIG 122H INSP COMPLETED.
